Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 4, Pages 819–822 (Mi dan37164)  

MATHEMATICS

A certain new method of constructing extensions of topological spaces

S. G. Ovsepyan

Institute of Mathematics, Academy of Sciences of ArmSSR, Yerevan

Full text: PDF file (614 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 22.02.1972

Citation: S. G. Ovsepyan, “A certain new method of constructing extensions of topological spaces”, Dokl. Akad. Nauk SSSR, 206:4 (1972), 819–822

Citation in format AMSBIB
\Bibitem{Ovs72}
\by S.~G.~Ovsepyan
\paper A certain new method of constructing extensions of topological spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 4
\pages 819--822
\mathnet{http://mi.mathnet.ru/dan37164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0320983}


Linking options:
  • http://mi.mathnet.ru/eng/dan37164
  • http://mi.mathnet.ru/eng/dan/v206/i4/p819

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021